MAUDE Adverse Event Report: O&M HALYARD, INC. HG FULL CVR BOOT UNIV; PROTECTIVE APPAREL

O&M HALYARD, INC. HG FULL CVR BOOT UNIV; PROTECTIVE APPAREL
Model Number 69572
Medical Device Problem Code Device Unsafe to Use in Environment (2918)
Health Effect - Clinical Code Fall (1848)
Date of Event 10/09/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Initial complaint was received on october 9th, 2023, indicating there was a concern about lack of traction on the shoe covers.There was no injury or adverse effects reported at that time, leading to an initial determination that this would not be reportable or likely cause a serious injury should it recur.Owens and minor received a request to return product on may 6th, 2024.During this communication, it was indicated by the reporter, that there was a "slip" that had occurred.Owens and minor followed up with the reporter to obtain additional incident details.The reporter now indicates that the surgical assistant had fallen and hurt back.No intervention or medical treatment was required.
 
Additional Manufacturer Narrative
A box of shoe covers was received from customer, there was a confirmed folding problem noted which likely resulted in uneven foam strips.O&m halyard, inc.Is the specification developer and complaint handling establishment of the complaint product.The product is contract manufactured by (b)(6); (fda registration number (b)(4).A scar was issued to the contract manufacturer on october 13, 2023.During the folding and packaging process, one worker did not smooth and squeeze the foam strip.Then the folding and packaging workers folded the product, which resulted in the warping of the edges of some foam strips.The issue remained undetected during final inspection processes.The contract manufacturer has implemented the following corrective actions as a result of this complaint.1 updated the work instruction to add pictures for sticking the foam strips.2 retrained the workers to updated work instruction.The operators were informed about the customer complaint to increase quality awareness.3 increased the inspection frequency.4.Updated work instructions and retrained the folding workers.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a o&m halyard, inc.Product is defective or has caused serious injury.

Brand Name
HG FULL CVR BOOT UNIV
Common Device Name
PROTECTIVE APPAREL
Manufacturer (Section D)
O&M HALYARD, INC.
1 edison drive
alpharetta GA 30005
Manufacturer (Section G)
HUBEI XINXIN NON-WOVEN CO., LTD
taizihu industrial park
pengchang town
xiantao hubei, china 43301 8
CH   433018
Manufacturer Contact
nichole early
1 edison drive
alpharetta, GA 30005
8287820529
MDR Report Key19451008
Report Number3014421917-2024-00014
Device Sequence Number8538193
Product Code LYU
UDI-Device Identifier30680651695728
UDI-Public30680651695728
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number69572
Device Catalogue Number991069572
Device Lot NumberHX23036027
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/23/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2024
Initial Report FDA Received Date06/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale